# SDR HNAA0700054

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 47,633 hours, 52,988 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD MAIN LANDING GEAR DOOR SHAKING AND WHEN CLOSED DOOR IS GAPPED.  FLIGHT RETURNED TO FIELD, NO EMERGENCY WAS DECLARED BUT RESCUE VEHICLES WERE DISPATCHED TO ESCORT AIRCRAFT TO GATE.  ADJUSTED LEFT HAND FORWARD GEAR DOOR ACTUATOR ATTACH ROD.
